# SDR A6WA201140395

- Difficulty date: May 9, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,966 hours, 17,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 6003328846
- Condition: Gouged
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 132AL HAS SMALL GOUG ON LOWER RT EDGE.  REPAIRED DAMAGE ON PANEL 132AL IAW REO 601R-53-11-2108.
